# SDR SWAA2024120655603

- Difficulty date: October 31, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA120.30 STIFFENER 2 AT RT HORIZONTAL STABILIZER 2024-680368<CRACK WAS FOUND AT FASTENER HOLE LOC. 39 INCH FROM FRONT SPAR. TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 60009161631; CAL DUE DATE:11-MAR-25;[02] HFEC INSPECTION DONE AT REWORKED STIFFENER #2 LOC INSPAR RIB LOCATED STAB STA120.30 AT RT HORIZONTAL STABILIZER IAW NDT MANUAL 51-00-00; PART 6; PROCEDURE 23. CRACK STILL REMAINS AT WEB INSPAR. ALSO ROTOTEST INSPECTION WAS DONE ON OPEN HOLES THAT ATTACH WITH LOWER STABILIZER SKIN 4E/A IAW NDT MANUAL 51-00-00; PART 6; PROCEDURE 16. CRACK WAS FOUND 2E/A AT FASTENER HOLES LOC. 17 AND 18 INCH FROM FRONT SPAR. TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 60009161631; CAL DUE DATE:11-MAR-25REPAIRED INSPAR RIB LOCATED STAB STA120.30 STIFFENER 2 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.SEE INDIVIDUAL SIGNOFF BELOW;[07] REPAIRED INSPAR RIB LOCATED STAB STA120.30 STIFFENER 2 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.SEE INDIVIDUAL SIGNOFF BELOW RII CERTIFIED
